Skip to main content
×
Home
    • Aa
    • Aa
  • Ergodic Theory and Dynamical Systems, Volume 20, Issue 4
  • August 2000, pp. 1061-1078

Linearly recurrent subshifts have a finite number of non-periodic subshift factors

  • FABIEN DURAND (a1)
  • Published online: 01 August 2000
Abstract

A minimal subshift $(X,T)$ is linearly recurrent (LR) if there exists a constant $K$ so that for each clopen set $U$ generated by a finite word, $u$, the return time to $U$, with respect to $T$, is bounded by $K|u|$. We prove that given a LR subshift $(X,T)$ the set of its non-periodic subshift factors is finite up to isomorphism. We also give a constructive characterization of these subshifts.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax